# SDR IPXA12B76100

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0569818
- Condition: Dented
- Location: Bs 2592 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 2592 STRINGER 42R.  REPAIRED IAW EO B747-5330-48876-B.
